# SDR DLL14961741

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- Engine: Rroyce RB211524B4
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Sig Conditioner
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 49,664 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE JUST PRIOR TO DESCENT, NR 1 ENGINE FLAMED OUT, GRAVITY FEED FAILED TO KEEP UP WITH ENGINE NEEDS (TANK TO ENG).  BOTH TANK PUMP LOW LIGHTS ILLUMINATED JUST BEFORE FLAMEOUT.  RESTART AND SUBSEQUENT OPERATION WAS NORMAL. TANK 1A TRANSFER VALVE ON MCO AND PLAC 28-27-02A.  REPLACED SIGNAL CONDITIONER.  OPS CHECK GOOD.
